Atripla and Diazepam
Mar 14, 2013
I take Atripla. I'm in Spain and I will consult with my medical on 26 March, but I want to know if 5mg of diazepam will interfere with Atripla. I only take it at night for sleep. Very thank - sorry for my English.
Response from Dr. Fawcett
Thanks for writing. Atripla (specifically efavirenz) may reduce blood levels of diazepam, so you should check with your doctor about using this drug and about dosage. Be sure to speak with your healthcare provider about other sleep aides that would have fewer side effects than diazepam, which is meant for acute anxiety and is highly addictive.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.